Jump to content
Important Survey - Please Participate ×

Akasthesia


[Pl...]

Recommended Posts

I have this constantly pure adrenaline with an inner shaking n outer shaking of bones and muscles, it’s like pure terror in the body and there’s no relief ever - and everything in the cells n the nerves n muscles just are screaming n vibrating n pain n crying also with surges violently shaking my head , myoclonic jerking, borderline seizure stuff, rls, along with my heart rate going crazy, severe hyperventilating, every part of my body, I also have distorted thinking with it of thoughts and images that don’t make sense , I’m so desperate for help n there’s no help , n I can’t take anything as I become much worse, can anyone please offer hope, I’ve been like this far too long - just a burden with zero quality of life -    The level of terror n fear I have is like that of a pack of tigers chasing me -  

 

took everything I had to type this even on here because of the terror -   
 

you can literally visibly SEE the currents tremoring n shaking me from the inside out -

anyone here like this - that has gotten better or thst can relate - I’m so desperate - 

im filled with so much fear to even correspond with anyone i don’t even have the strength anymore n the trauma of this
 

can anyone offer any words of any kind, because I can’t sustain it -   I cannot take drugs that’s what caused this to begin with - I was a normal human - 

Link to comment
Share on other sites

When that happened to me I took a tiny dose of Propranolol and it really helped. Others have also seen some relief with beta blockers. I know you are terrified of medication but trying it just once may help you.

You are not alone and you WILL be okay. Keep posting here as there are many to support you. Breathe and hang in there!

Link to comment
Share on other sites

Mary, ty for responding, but I tied and I had a severe reaction - nothing works 

its like all drugs are paradoxical now ,,,,,, I don’t see a way out for me

Link to comment
Share on other sites

Faith 25624 I tried to respond to u with a message awhile back but it never went thru to you, as my submit reply button is hidden n I couldn’t get it to go thru - somehow I have to figure it out - I just wanted to let u know in case ur reading this ….

Link to comment
Share on other sites

@[Pl...]  I'm so sorry for all of your suffering.  I understand much of what you are going through. :hug:

So, it has been nine months since you have been off all meds, is that correct?  Were there more than one that you tapered off of, or just a benzo?  I don't know your history.

I was looking at one of your other posts, and there seemed to be some symptoms you mentioned that you didn't today.  Have some of your symptoms dropped away?  I'm trying to look for improvements...any changes that have taken place since January, when you posted, so you can see that progress is being made.

Yes, I did reach out before.  I want you to know that you are not alone...and, as difficult and terrifying as it is to get on here and message, if you can somehow push through the terror and do it, it will help you to feel more connected...which is so important.  We can feel as though we are not even a part of this world anymore when so disconnected and sitting in such terror.  And, if your mind is doing half the things mine is, it happens a lot.

Can you think of some symptoms that have fallen away since you jumped off?

 

 

  • Like 1
Link to comment
Share on other sites

Please if anyone is reading this, I saw great improvement as I got lower on this drug,  I mean great…..and I was exposed to household chemicals that brought everything back a thousand fold and that was last September, this is why I feel so hopeless now, as my system became super sensitized and all that progress vanished never to come back -   If anyone can relate or understand my plight or could be a friend in any way…

 

I just feel that what happened last September blew up my system so severely that I’m too broken to come back from it

Link to comment
Share on other sites

I’m sorry Faith, my history isn’t showing up ? It’s like I’m super frantic to figure things out on here like no presence of mind

 

To briefly summarize, this all started with short term Ativan use, I was off 10 months, way better then what I am now, but I didn’t understand any of this like I do now…that led to klonopin and phenobarbital taper that ended in December of 2022, currently not taking anything, including supplements. I was adverse sick, paradoxical from the beginning. Needed to stay off this stuff from the get go , completely misled by doctors who did this to me.

 

As far as I,provements, the only thing I can say is that things feel like the morph n change and vary in intensity but never leave? N the chemical fiasco blew up my whole system last September so I feel that fiasco really made it impossible to like gauge this….l.I just feel the same I think….l can’t really gauge cause of the terror 

Link to comment
Share on other sites

@[Pl...]  I do not believe in too broken and not able to come back from...as terrible as this all is.  I truly don't.  And, if the symptoms are morphing and changing now and are less of a constant heightened level, I see that as change.  Not as much as we may want right now, but I'm looking for evidence of healing taking place.  Even the smallest things.

If it were me, I would make a list of all of my symptoms, and I would rate each one every day out of a score of 1-10.  I say this because I just recently decided to write all of my symptoms down...to see them in black and white.  We get so used to our body feeling these terrible sensations, and we don't stop and give ourselves credit for all we are experiencing and handling day in and day out.  I do rate my days out of 10...but, I have not done that with my symptoms....however, I do record them.  But, I think that as you are off the drugs now, it would be really helpful to see when things ease up and change.  Are there triggers that maybe spiked your symptoms...'cause I know it happens to me easily.  I just think it's important for you to be able to see progress...and, there will be progress.  Just an idea you may want to consider.

If your taper ended in December of '22, and the chemical reaction took place last September, how were you doing prior to September as you were tapering?  And, what was the chemical reaction due to?

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...